1. More Than a Month
  2. I continue to be cyst free! Since going off of Dianne 35 birth control 2 months ago I have noticed a couple of things; I am sweating more than I was and the odor is more potent however, my emotions are also much more stable and I've lost some weight. I also went up to 30mg a day about a month ago and I did notice a tiny push of black heads and a tiny back break out of little pimples. On 30mgs I have noticed lips are very dry and I got the cut in the side of my lips that is difficult to heal, it's been close to a month and I am hoping it doesn't last the remainder of my time on accutane. Speaking of which, I have approx 3 and 1/2 months left! Pretty excited and a little scared as I'm happily getting used to waking up and not freaking out about the day's new spots. Other side effects are quite dry eyes, a hand rash and joint pain again as I did the last time I upped my dose.
  3. 20mg in the evening and 10mg in the morning. No longer taking Dianne 35 In a few days it will be 4 months since I have been on Accutane and yes, I am now among those that am saying it works amazing and I wish I would have went on it sooner or that the doctors would have suggested it sooner. Even though I was just breaking out with cysts on my chin, it had damaged my self-esteem so bad that there were many days that I turned down opportunities and activities because of the way I looked. I thought so negatively about my appearance and it affected every area of my life. Now I am happy to say that I am still cyst free and not hiding in my house anymore. A little under eye concealer is all i use for work now. I am not embarrassed to go barefaced in front of people anymore. I used to get a cyst at the slightest irritation or contact with my chin but now I don't stress when my jacket or blanket hits my chin or when I lay on my partners chest. I allow him and my son to touch my face now and my goodness is it freeing to know that it won't result in a cyst. I should be careful not to get to confident though as this is the first month I will be without the Dianne 35. My partner has a confirmed vasectomy and I am emotionally unstable during period time if I am on birth control so I made the decision to come off of it. I also didn't want to get done Accutane and then go off birth control pills only for it to mess with my hormones and bring back my acne. Hopefully going off will not negatively affect anything. Side effects continue to be dry eyes, lips and skin continue but my face dryness isn't too bad.

1 Follower